Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Light Brown Discharge
|giggles2164 - Mon Jun 07, 2010 2:40 pm||
I have been on Yaz for over a year. I take it everyday religiously. The last time I had sex was on May 18th. My boyfriend pulled out and did not ejaculate inside me. My period then came on May 23rd. A week later I had light brown discharge periodically. I still have it periodically now and my next period is due next week June 16th. I have had spotting in the past but never this long. I just really need some assurance that it's not a pregnancy because it is scaring me.
|Debbie Miller, RN - Wed Jun 09, 2010 2:51 pm||
This is very normal discharge. It is brown because it is some old blood that wasn't completely expelled with your withdrawal bleed (period during birth control use). Don't worry about it. Spotting is really not a sign of pregnancy in itself.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.